RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 6, Pages 841–847 (Mi mz231)  

This article is cited in 2 scientific papers (total in 2 papers)

Representability of de Branges Matrices as Blaschke–Potapov Products and Completeness of Some Families of Functions

G. M. Gubreeva, A. A. Tarasenkob

a South Ukrainian State K. D. Ushynsky Pedagogical University
b Universidad Autónoma del Estado de Hidalgo

Abstract: Criteria for the representability of meromorphic second-order matrix functions $J$-expanding in the upper half-plane (de Branges matrices) as left, right, and two-sided Blaschke–Potapov products are stated. Results on the spectral structure of operators whose characteristic matrix functions are de Branges matrices are obtained.

DOI: https://doi.org/10.4213/mzm231

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:6, 796–801

Bibliographic databases:

UDC: 517.58
Received: 28.03.2002

Citation: G. M. Gubreev, A. A. Tarasenko, “Representability of de Branges Matrices as Blaschke–Potapov Products and Completeness of Some Families of Functions”, Mat. Zametki, 73:6 (2003), 841–847; Math. Notes, 73:6 (2003), 796–801

Citation in format AMSBIB
\Bibitem{GubTar03}
\by G.~M.~Gubreev, A.~A.~Tarasenko
\paper Representability of de Branges Matrices as Blaschke--Potapov Products and Completeness of Some Families of Functions
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 6
\pages 841--847
\mathnet{http://mi.mathnet.ru/mz231}
\crossref{https://doi.org/10.4213/mzm231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010653}
\zmath{https://zbmath.org/?q=an:1073.46017}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 6
\pages 796--801
\crossref{https://doi.org/10.1023/A:1024045712587}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183962500024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0345863487}


Linking options:
  • http://mi.mathnet.ru/eng/mz231
  • https://doi.org/10.4213/mzm231
  • http://mi.mathnet.ru/eng/mz/v73/i6/p841

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kaltenback M., Woracek H., “Schmidt-Representation of Difference Quotient Operators”, Extended Field of Operator Theory, Operator Theory : Advances and Applications, 171, ed. Dritschel M., Birkhauser Verlag Ag, 2007, 147–170  crossref  mathscinet  isi
    2. G. M. Gubreev, A. A. Tarasenko, “Spectral decomposition of model operators in de Branges spaces”, Sb. Math., 201:11 (2010), 1599–1634  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:292
    Full text:126
    References:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020